An analogue of the baire category theorem

Research output: Contribution to journalArticle

Abstract

Every definably complete expansion of an ordered field satisfies an analogue of the Baire Category Theorem.

Original languageEnglish (US)
Pages (from-to)207-213
Number of pages7
JournalJournal of Symbolic Logic
Volume78
Issue number1
DOIs
StatePublished - Mar 1 2013

ASJC Scopus subject areas

  • Philosophy
  • Logic

Fingerprint Dive into the research topics of 'An analogue of the baire category theorem'. Together they form a unique fingerprint.

  • Cite this